If the Diovan-HCT pill is broken (in half), can the halves still be taken as a whole dose?
- 20 Apr 2010 by wwaldok
20 Apr 2010
no. very unsafe. impossible to know if each half only has half the amount of med. can contain more or less.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on this med since 1/28/10. I was on a lower dose for 4 yrs before but doc doubled the dose to 160/12.5. On Friday I started to shake ...
1 answer • 1 May 2010 •
June 15,2010 on channel 7 news, It was said that Diovan cause cancer is it true? After 5years1/2 of Diovan I find my hair began to bald in certain ...
1 answer • 15 Jun 2010 • 1 star
i started taking diovan hct 80 mg in Feb, in April up it to 160mg it works quite well but in MAY i developed psoriasis. my doc says its was not the ...
1 answer • 14 Aug 2010 • 1 star
I've been taking Diovan for over 5 years. For the last year and a half I've been having a cough with postnasal drip and chest congestion. ...
2 answers • 26 Aug 2010 • 1 star
I have lost weight, and changed eating habits, I want to go off Diovan, should I have any concerns with any withdrawal symptoms?
2 answers • 12 Jan 2013 •